# SDR DALA2021010800133

- Difficulty date: December 23, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,798 hours, 37,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND AT HOLE NR 6 ON LT AT FR 35, BETWEEN STR 28 AND STR 31.  CORRECTIVE ACTION: MONITOR CRACK, PER AA REFERENCE 32-588711.
